# SDR SB07019

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL MAINTENANCE REPORTED THE FORWARD SERVICE DOOR LOWER EMERGENCY EXIT SIGN ALONG WITH THE ONE ABOVE THE DOOR WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
